# SDR S9BA1407

- Difficulty date: July 17, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 37,776 hours, 79,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND I/B FORE FLAP O/B HINGE ARM CORRODED.  REMOVED AND REPLACED FORE FLAP
